# SDR SWAA2015021936712

- Difficulty date: February 19, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 2,776 hours, 1,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 115744
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR INTERIOR FWD LOWER EXIT SIGN LIGHT ASSEMBLY INOPERATIVE.  R & R BATTERY PACK CHARGER ASSEMBLY IAW MM.
